Young Male with Erectile Dysfunction


Q: About a year ago I was put on Tramadol for a bone spur in my leg and noticed immediately I had difficulty achieving and maintaining an erection. It went away when I stopped taking the pills but about two weeks ago it came back. I have noticed some slight pain in my testicles and also in my penis itself but it is very random. I am 25 years old and in good health. I never had a problem with this until I took the tramadol but I have been off of it for over 6 months. Just trying to find out what it could be and how to fix it.


A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I have problem with keeping erection, i recently got married, can you please advice some medication for the problem.

Q: Mid-twenties. Never had morning wood and my genitals look like that of a child. Bloodwork shows that t(total: 579ng/d...

Q: Hi, This is regardingmy Erection. I am recently married and I love my wife. We have sex quite often, and sometimes it...

Q: Hi, I am a 49 years male. Since last April, I am experiencing erection problems where my erections are no longer hard...

Q: I just turned 40 and i'm having problem keeping an erection I didn't used to have this problem it gets up but not as...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon